Close
Close

Panadol Baby & Infant (Suspension)
*from 2months

Close

Children's Panadol (5-12 years) Elixir

Close

Panadol Advance

Close

Panadol Night

Close

Panadol Actifast

Close

Panadol Joint

Close

Panadol Cold + Flu

Close

Panadol Cold + Flu Vapour Release + Decongestant

Close

Panadol Sinus

Close

Panadol Cold + Flu Day

Close

Panadol Cold + Flu All in One

Close

Panadol Extra with Optizorb

Close

Panadol Migraine

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Panadol Advance

  • Tablets
  • 12-Adult. Can be given to children aged 6-12 years 1/2 to 1 tablet, 3-4 times daily.
  • Advanced Absorption*
  • 500mg Paracetamol
Close
Chewable Tablet

Panadol Baby & Infant (Suspension) *from 2 months

  • Suspension
  • from 2 months
  • Gentle on Tiny Tummies when used as directed
  • Active ingredients:
  • Panadol Baby & Infant is a pleasant suspension with a Strawberry flavour which makes it easier to administer
  • Each 5ml contains 120mg paracetamol
Close
Elixir 5-12 Years

Children's Panadol (5-12 years) Elixir

  • Suspension
  • 5-12 Years
  • Raspberry Flavoured
  • Each 5ml contains 240mg paracetamol
  • Children’s Panadol (5-12 years) elixir is alcohol free

Close
Soluble 7+ Years

Panadol Night

  • Tablets
  • 12-Adult
  • Trusted Pain Relief
  • Active ingredients: Paracetamol 500mg 
  • Diphenhydramine hydrochloride 25mg
Close
Soluble 7+ Years

Panadol Actifast

  • Tablets
  • 12-Adult
  • Absorbed Fast
  • Active ingredients: 500mg Paracetamol
  • Sodium content 173mg per tablet
Close
Soluble 7+ Years

Panadol Joint

  • Tablets
  • 12-Adult
  • Pain Relief up to 8 Hours
  • Active ingredient: 665mg Paracetamol
Close
Soluble 7+ Years

Panadol Cold + Flu

  • Caplets
  • Adults + children aged 12 years and older
  • Night Time Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Chlorpheniramine = 2 mg
  • Pseudoephedrine Hydrochloride = 30 mg
Close
Soluble 7+ Years

Panadol Cold + Flu Vapour Release + Decongestant

  • Powder Sachets
  • 12+ Years
  • Hot Drink
  • Each sachet contains:
  • Paracetamol = 600 mg
  • Phenylephrine=10mg
Close
Soluble 7+ Years

Panadol Sinus

  • Caplets
  • Adults + children over 12 years
  • Sinus Pain Relief
  • Active ingredients:
  • Each caplet contains:
  • Paracetamol = 500 mg
  • Pseudoephedrine Hydrochloride = 30 mg
  • Sinus Pain Relief
Close
Soluble 7+ Years

Panadol Cold + Flu Day

  • Caplets
  • Adults + children aged 12 years and older
  • Day Time Relief
  • Active Ingredients: 
  • Paracetamol = 500 mg
  • Caffeine = 25 mg
  • Phenylephrine Hydrochloride = 5mg
Close
Soluble 7+ Years

Panadol Cold + Flu All in One

  • Tablets
  • Adults + children over 12 years
  • Day & Night Relief
  • Each tablet contains:
  • Paracetamol = 250 mg
  • Guaifenesin = 100 mg
  • Phenylephrine Hydrochloride = 5 mg
Close
Soluble 7+ Years

Panadol Extra with Optizorb

  • Tablets
  • 12-Adult
  • Fights Tough Pain
  • Active ingredients:
  • 500mg Paracetamol
  • 65mg caffeine
Close
Soluble 7+ Years

Panadol Migraine

  • Tablets
  • 12-Adult
  • Treats migraine
  • Active ingredients:
  • 250 mg paracetamol
  • 250 mg acetylsalicylic acid
  • 65 mg caffeine
Panadol Night

Products Adults

Panadol Night

Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.

 

Compare similar products

 

 

Overview

What does it relieve?

Panadol Night provides night time relief when when you have pain such as:

  • Headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Period pain

It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

What's the format?

Tablets

Tablets are round and film-coated.

What are its features?

Panadol Night relieves night time pain so you can have a good night sleep.

What are the ingredients?

Active ingredients:

• Paracetamol 500mg
• Diphenhydramine hydrochloride 25mg

 

Overview

  • What Does It Relieve?

    Panadol Night provides night time relief when when you have pain such as:

    • Headache
    • Migraine
    • Backache
    • Rheumatic and muscle pain
    • Toothache
    • Period pain

    It also temporarily relieves fever and aches and pains associated with cold and flu which causes difficulty in sleeping

  • What's The Format?

    Tablets

    Tablets are round and film-coated.

  • What Are Its Features?

    Panadol Night relieves night time pain so you can have a good night sleep.

  • What Are The Ingredients?

    Active ingredient:

    • Paracetamol 500mg
    • Diphenhydramine hydrochloride 25mg

How To Use

Place tablet(s) in mouth and swallow with water.

Dosage

Age

12-Adult

Tablets

2 tablets 20 minutes before bed

How Often

2 tablets before bed time, do not take more than 10 consecutive nights.

DISCLAIMER

• Do not exceed stated dose.
• Do not take more than 2 caplets per night
• Do not take for more than 10 consecutive nights without consulting a doctor.
• Other products containing paracetamol may be taken during the day but the total daily dose of paracetamol must not exceed 4000mg (including this product) in any 24 hour period.
• Further doses of paracetamol should not be taken within 4 hours of a dose of Panadol Night

WARNING: May cause drowsiness. If affected, do not drive or operate machinery.

Do not take if you have Hypersensitivity to paracetamol, diphenhydramine, or any other ingredient in this product
Should not be used with other antihistamine-containing preparations, including those used on the skin
Medical advice should be sought before use in:
Patients who have been diagnosed with liver or kidney impairment

Patients with epilepsy or seizure disorders, myasthenia gravis, narrow-angle glaucoma, prostatic hypertrophy, urinary retention, asthma, bronchitis and chronic obstructive pulmonary disease (COPD).
In patients with glutathione depleted states such as sepsis, the use of paracetamol may increase the risk of metabolic acidosis.
May increase the effects of alcohol; therefore, alcohol should be avoided
Concurrent use of drugs which cause sedation such as tranquillizers, hypnotics and anxiolytics may cause an increase in sedative effects therefore medical advice should be sought before taking diphenhydramine with such medicines
Avoid use with other antihistamine-containing preparations, including topical antihistamines and cough and cold medicines.
Use with caution with monoamine oxidase inhibitors (MAOIs) or within 2 weeks of stopping an MAOI
Use with caution with other drugs with antimuscarinic properties (e.g. atropine, tricyclic antidepressants
Use with caution in the elderly, who are more likely to experience adverse effects.
Avoid use in elderly patients with confusion.
If symptoms persist, medical advice must be sought.
Keep out of sight and reach of children.

Enquiries

If you would like any further information regarding Panadol products, please call our INFOLINE (Freecall) +973 16500404 - Gulf & Near East countries

Related Products

Related Products

Related Products

Related Articles

Related Articles